EconPapers    
Economics at your fingertips  
 

Local Cr Stability for Iterative Roots of Orientation‐Preserving Self‐Mappings on the Interval

Yingying Zeng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Stability of iterative roots is important in their numerical computation. It is known that under some conditions iterative roots of orientation‐preserving self‐mappings are both globally C0 stable and locally C1 stable but globally C1 unstable. Although the global C1 instability implies the general global Cr (r ≥ 2) instability, the local C1 stability does not guarantee the local Cr (r ≥ 2) stability. In this paper we generally prove the local Cr (r ≥ 2) stability for iterative roots. For this purpose we need a uniform estimate for the approximation to the conjugation in Cr linearization, which is given by improving the method used for the C1 case.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/743032

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:743032

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:743032